MAUDE Adverse Event Report: MEDTRONIC MEXICO SPRINTER LEGEND RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO SPRINTER LEGEND RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number SPL12506X
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); Device Embedded In Tissue or Plaque (3165)
Date of Event 05/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Uf/importer report# (b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
They physician was attempting to use one sprinter legend balloon catheter to treat a lesion located in the left circumflex artery during pci procedure.The device was inserted through the guide catheter into the lesion.It was reported that on inflation, the balloon ruptured and broke off in the lesion.The physician carried out multiple attempts to remove the balloon fragment ultimately resulting in embolization of the balloon fragment.The physician decided to leave the fragment in place.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional info: physician commented that the event was related to the anatomy and not the balloon.The lesion was in a difficult retro flexed lcx that was balloon uncrossable.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINTER LEGEND RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key6663251
Report Number9612164-2017-00808
Device Sequence Number11233303
Product Code LOX
UDI-Device Identifier00643169271746
UDI-Public00643169271746
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K103095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2018
Device Catalogue NumberSPL12506X
Device Lot Number210065458
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by Manufacturer07/31/2017
07/31/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date08/30/2017
09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR